# SDR HEEA072676

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 15,502 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Delaminated
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BAY STRUCTURE DELAMINATED.
